4 doctors weighed in:

Can l tyrosine cause joint aches?

4 doctors weighed in
Dr. Maulik Shah
Clinical Genetics
3 doctors agree

In brief: Possibly

Every nutritional supplement can lead to side effects.
Side effects are variable by individual. As a geneticist, I have seen patients with a rare condition called tyrosonemia where they have excess tyrosine in their blood. In these patients, joint aches is not part of the syndrome. They tend to have more vomiting, diarrhea and generalized weakness.

In brief: Possibly

Every nutritional supplement can lead to side effects.
Side effects are variable by individual. As a geneticist, I have seen patients with a rare condition called tyrosonemia where they have excess tyrosine in their blood. In these patients, joint aches is not part of the syndrome. They tend to have more vomiting, diarrhea and generalized weakness.
Dr. Maulik Shah
Dr. Maulik Shah
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified,
24 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors